# SDR AALA20030093

- Difficulty date: January 22, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLASHLIGHT BY L2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLASHLIGHT BY L2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
